Article first published online: 19 MAR 2010
© 2010 the American Finance Association
The Journal of Finance
Volume 65, Issue 2, pages 467–494, April 2010
How to Cite
GOMES, J. F. and SCHMID, L. (2010), Levered Returns. The Journal of Finance, 65: 467–494. doi: 10.1111/j.1540-6261.2009.01541.x
- Issue published online: 19 MAR 2010
- Article first published online: 19 MAR 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!